Maximal scrambled sets for simple chaotic functions.

Título inglés Maximal scrambled sets for simple chaotic functions.
Título español Conjuntos revueltos maximales para funciones caóticas simples.
Autor/es Jiménez López, Víctor
Organización Dep. Mat. Univ. Murcia, Murcia, España
Revista 0214-1493
Publicación 1996, 40 (2): 277-299, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This paper is a continuation of [1], where a explicit description of the scrambled sets of weakly unimodal functions of type 2 was given. Its aim is to show that, for an appropriate non-trivial subset of the above family of functions, this description can be made in a much more effective and informative way.
Clasificación UNESCO 121013
Palabras clave español Función unimodal ; Sistemas caóticos ; Dinámica topológica ; Cálculo iterativo ; Subgrupos maximales
Código MathReviews MR1425619
Icono pdf Acceso al artículo completo